# SDR AALA20040133

- Difficulty date: January 26, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 26B INOPERATIVE.  REPAIRED BROKEN WIRE ON HARNESS FOR EMERGENCY LIGHT AT SEAT 26B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
